Author: F Renac; C Marmignon; F Coquel;

Title: TIME IMPLICIT HIGH-ORDER DISCONTINUOUS GALERKIN METHOD WITH REDUCED EVALUATION COST

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2012

Volume: 34

Page: A370 - A394


Author: M Vlasak; V Dolejsi; J Hajek;

Title: A Priori Error Estimates of an Extrapolated Space-Time Discontinuous Galerkin Method for Nonlinear Convection-Diffusion Problems

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2011

Volume: 27

Page: 1456 - 1482


Author: K Sawada; K Yasue;

Title: A linear stability analysis of the cell-wise relaxation implicit discontinuous Galerkin method for wave propagation

Journal: FLUID DYNAMICS RESEARCH

Year: 2011

Volume: 43


Author: V Sobotikova;

Title: Error analysis of a DG method employing ideal elements applied to a nonlinear convection-diffusion problem

Journal: JOURNAL OF NUMERICAL MATHEMATICS

Year: 2011

Volume: 19

Page: 137 - 163


Author: V Dolejsi; M Holik; J Hozman;

Title: Efficient solution strategy for the semi-implicit discontinuous Galerkin discretization of the Navier-Stokes equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 4176 - 4200


Author: M Feistauer; V Kucera; K Najzar; J Prokopova;

Title: Analysis of space-time discontinuous Galerkin method for nonlinear convection-diffusion problems

Journal: NUMERISCHE MATHEMATIK

Year: 2011

Volume: 117

Page: 251 - 288


Author: FX Giraldo; M Restelli;

Title: High-order semi-implicit time-integrators for a triangular discontinuous Galerkin oceanic shallow water model

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Year: 2010

Volume: 63

Page: 1077 - 1102


Author: K Yasue; M Furudate; N Ohnishi; K Sawada;

Title: Implicit Discontinuous Galerkin Method for RANS Simulation Utilizing Pointwise Relaxation Algorithm

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 7

Page: 510 - 533


Author: V Dolejsi;

Title: ON THE SOLUTION OF LINEAR ALGEBRAIC SYSTEMS ARISING FROM THE SEMI-IMPLICIT DGFE DISCRETIZATION OF THE COMPRESSIBLE NAVIER-STOKES EQUATIONS

Journal: KYBERNETIKA

Year: 2010

Volume: 46

Page: 260 - 280


Author: M Feistauer; V Dolejsi; V Kucera; V Sobotikova;

Title: L(infinity)(L(2))-error estimates for the DGFEM applied to convection-diffusion problems on nonconforming meshes.

Journal: JOURNAL OF NUMERICAL MATHEMATICS

Year: 2009

Volume: 17

Page: 45 - 65